# SDR F3LA2024101400151

- Difficulty date: September 21, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N349FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8766
- Aircraft time: 17,256 hours, 7,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5313520720000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE AIRBORNE/PEMCO NR 15636.0281 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. FR18 L/H O/B FLOOR SUPPORT JUST UNDER CABIN FLOORBOARD HAS CORROSION.   REMOVED AND REPLACED FR18 L/H O/B FLOOR SUPPORT JUST UNDER CABIN FLOORBOARD FR 12-24 Y-1292 IAW A320 SRM 51-72-11-911-001. MX ACTION IS ACCEPTABLE.
